# SDR SWIA202055154

- Difficulty date: October 28, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 22R CORRODED BETWEEN FS 280.00 AND FS 333.00.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED 22R BETWEEN FS 280.00 TO FS 333.00, REF CRJ 700 SRM 53-21-03-101-002-A01, EO SH670-31630 SNIEO S05, CRJ-700 SRM 51-42-06-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01, DWG SH670-31630 REV K, CRJ 700 SRM 51-23-00-001-001-A01, SRM 51-25-16-001-001-A01 AND SRM 51-21-11-001-001-A01.  PERFORMED PRESSURIZATION LEAK CHECK OF REPAIR AREA, REF CRJ-700 AMM 21-31-00-910-801-A01, NO LEAKS NOTED.  COMPLIED WITH 51-900-1002-SKY.  SEE CONTINUATION FOR DETAILS.
